Econometrica: Sep 1979, Volume 47, Issue 5

Identification Results for Armax Structures<1295:IRFAS>2.0.CO;2-4
p. 1295-1304

R. Kohn

The purpose of this paper is to amend some of Hannan's [6] identification results for ARMAX models and to discuss identification in ARMAX models when identities are present. In addition, we briefly discuss how the ARMAX results can be adapted to obtain identification conditions for dynamic simultaneous equations models with autoregressive disturbances.

Log In To View Full Content